# SDR ABXA9500355

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 5858782503
- Condition: Cracked
- Location: Nr 2 Tr
- Component: 5910294507
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 75-14-06, AD 90-18-03, SB 78-38, 78-66, 78-40, 78-36, FOUND THE NR 2 THRUST REVERSER LOWER RIGHT DRIVER LINK HAD A CRACK INDICATION.  REPLACED LINK IAW DC-9 MM 78-32.  LINK WAS SCRAPPED.
